# SDR GLBA2002065

- Difficulty date: May 19, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 12,673 hours, 17,041 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: A29001
- Condition: Leaking
- Location: Left Engine
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT FUEL LOW PRESSURE LIGHT ILLUMINATED, REPLACED HOSE ASSEMBLY
